Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Finally started effexor  (Read 127 times)

0 Members and 1 Guest are viewing this topic.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Finally started effexor
« on: May 16, 2014, 07:13:44 PM »
I took my first dose at 3 and I'm starting to feel an increase in depersonilization now a little and my chest is kinda warm. Is that normal for startup effects?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4137
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Finally started effexor
« Reply #1 on: May 16, 2014, 08:08:03 PM »
I took my first dose at 3 and I'm starting to feel an increase in depersonilization now a little and my chest is kinda warm. Is that normal for startup effects?

These are typical initial side-effects of most antidepressants which affect serotonin pathways, however, they could also just be from the higher stress levels because you've started taking a med you're nervous about. Initial side-effects usually diminish within a week or two, but may return each time the dose is increased. While unpleasant they do not cause any actual harm.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Finally started effexor
« Reply #2 on: May 19, 2014, 12:08:16 AM »
I feel completely apathetic and emotionally numb. I know it's been only 3 days but i feel brain dead.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 4137
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Finally started effexor
« Reply #3 on: May 19, 2014, 07:37:50 AM »
I feel completely apathetic and emotionally numb. I know it's been only 3 days but i feel brain dead.

This too shall pass, as side-effects almost always do. Unfortunately, a degree of white-knuckling is sometimes required. Especially in the beginning antidepressants can be truly horrible drugs that *no one in their right mind would take...except that when they work they can change lives. Try to focus on where you want to be and not the journey to get there.

*strangely enough some without anxiety and depression do take them in the deluded belief they make their lives better than good. They might be more in need of antipsychotics as antidepressants have no affect on those that don't need them except for producing side-effects.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
5573 Views
Last post October 31, 2009, 05:12:33 PM
by missmiss
3 Replies
3692 Views
Last post January 20, 2010, 06:38:03 PM
by lolsen
6 Replies
826 Views
Last post March 22, 2011, 02:05:39 AM
by Mr_Ben84
8 Replies
11907 Views
Last post April 08, 2011, 04:58:33 PM
by Carryon
2 Replies
1271 Views
Last post December 30, 2012, 09:18:45 AM
by PinkIcePrincess